# SDR FDEA201207132566

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 21,931 hours, 11,738 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327997900400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 132RF HAS 3 AREAS OF EDGE DAMAGE, A PUNCTURE, AND A 9 INCH CRACK, A 5 INCH  CRACK AND A 3 INCH CRACK.  FABRICATED FLOOR PANEL IAW DWG SRZ25-005, REV J.
